Access count of this item: 0

Files in This Item:
There are no files associated with this item.
Title: Locomotion control of a biped robot using nonlinear oscillators
Authors: Aoi, S  kyouindb  KAKEN_id
Tsuchiya, K
Keywords: biped robot
locomotion control
limit cycle
nonlinear oscillators
phase reset
touch sensor signal
Issue Date: 2005
Publisher: SPRINGER
Journal title: AUTONOMOUS ROBOTS
Volume: 19
Issue: 3
Start page: 219
End page: 232
URI: http://hdl.handle.net/2433/34831
DOI(Published Version): 10.1007/s10514-005-4051-1
Link: Web of Science
Appears in Collections:Graduate School of Engineering Literature Database

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.